skip to main content

DOE PAGESDOE PAGES

This content will become publicly available on January 16, 2019

Title: Band connectivity for topological quantum chemistry: Band structures as a graph theory problem

Authors:
; ; ; ; ; ; ;
Publication Date:
Grant/Contract Number:
de-sc0016239
Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review B
Additional Journal Information:
Journal Name: Physical Review B Journal Volume: 97 Journal Issue: 3; Journal ID: ISSN 2469-9950
Publisher:
American Physical Society
Sponsoring Org:
USDOE
Country of Publication:
United States
Language:
English
OSTI Identifier:
1417066

Bradlyn, Barry, Elcoro, L., Vergniory, M. G., Cano, Jennifer, Wang, Zhijun, Felser, C., Aroyo, M. I., and Bernevig, B. Andrei. Band connectivity for topological quantum chemistry: Band structures as a graph theory problem. United States: N. p., Web. doi:10.1103/PhysRevB.97.035138.
Bradlyn, Barry, Elcoro, L., Vergniory, M. G., Cano, Jennifer, Wang, Zhijun, Felser, C., Aroyo, M. I., & Bernevig, B. Andrei. Band connectivity for topological quantum chemistry: Band structures as a graph theory problem. United States. doi:10.1103/PhysRevB.97.035138.
Bradlyn, Barry, Elcoro, L., Vergniory, M. G., Cano, Jennifer, Wang, Zhijun, Felser, C., Aroyo, M. I., and Bernevig, B. Andrei. 2018. "Band connectivity for topological quantum chemistry: Band structures as a graph theory problem". United States. doi:10.1103/PhysRevB.97.035138.
@article{osti_1417066,
title = {Band connectivity for topological quantum chemistry: Band structures as a graph theory problem},
author = {Bradlyn, Barry and Elcoro, L. and Vergniory, M. G. and Cano, Jennifer and Wang, Zhijun and Felser, C. and Aroyo, M. I. and Bernevig, B. Andrei},
abstractNote = {},
doi = {10.1103/PhysRevB.97.035138},
journal = {Physical Review B},
number = 3,
volume = 97,
place = {United States},
year = {2018},
month = {1}
}

Works referenced in this record:

Surface states and topological invariants in three-dimensional topological insulators: Application to Bi1xSbx
journal, July 2008
  • Teo, Jeffrey C. Y.; Fu, Liang; Kane, C. L.
  • Physical Review B, Vol. 78, Issue 4, Article No. 045426
  • DOI: 10.1103/PhysRevB.78.045426